moje foto

Katedra Informatyki WPPT (W11/K2) Zmień przeglądarkę na nowszą.
Robert Rałowski

Articles:

  1. R. Eggleton, M. Morayne, R. Rałowski, Sz. Żeberski, On midpoint free subsets of some topological grups, accepted to Houston Journal of Mathematics.
  2. R. Rałowski, Families of sets with nonmeasurable unions with respect to ideals defined by trees, Archive for Mathematical Logic, 54 (2015), no. 5-6, 649-658.
  3. T. Banakh, M. Morayne, R. Rałowski and Sz. Żeberski Topologically invariant sigma-ideals on euclidean spaces, Fundamenta Mathematicae vol. 231, (2015), pp. 101-112.
  4. T. Banakh, R. Rałowski and Sz. Żeberski, Classifying invariant σ-ideals with analytic base on good Cantor measure spaces, Proceedings of the American Mathematical Society, 144 (2016) 837-851,
  5. T. Banakh, M. Morayne, R. Rałowski, Sz. Żeberski, Topolgically invariant sigma-ideals on the Hilbert cube, Israel Journal of Mathematics, vol 209, (2015), pp. 715-743.
  6. M. Bienias, S. Głąb, R. Rałowski, Sz. Żeberski, Two point sets with additional properties, Czechoslovak Mathematical Journal, vol 63, no 4(2013), pp. 1019-1037.
  7. M. Burnecki, R. Rałowski, Topologies on the group of invertible transformations, Banach Center Publications, 95 (2011), pp. 273-280.
  8. R.Rałowski, Sz. Żeberski, Generalized Łuzin sets, Houston Journal of Mathematics, electronic edition vol. 39, no. 3 , 2013, pp. 983-993.
  9. R.Rałowski, Sz. Żeberski, Completely nonmeasurable unions, Central European Journal of Mathematics, 8(4) (2010), pp. 683-687.
  10. R. Rałowski and Sz. Żeberski, On nonmeasurable images, Czechoslovak Mathematical Journal, 60(135) (2010), pp. 424-434.
  11. J. Kraszewski, R. Rałowski, P. Szczepaniak and Sz. Żeberski, Bernstein sets and kappa coverings, Mathematical Logic Quarterly, 56 (2) 2010, pp. 216-224.
  12. R. Rałowski, P. Szczepaniak and Sz. Żeberski, A generalization of Steinhaus theorem and some nonmeasurable sets, Real Analysis Exchange, vol. 35, nr 1 (2009/2010), pp. 1-9.,
  13. R. Rałowski, Nonmeasurability in Banach spaces, Far East Journal of Mathematical Sciences, vol. 36, nr 2 (2010), pp. 125-131.
  14. R. Rałowski, Remarks on nonmeasurable unions of big point families, Mathematical Logic Quarterly, vol. 55, nr 6 (2009), pp. 659-665.
  15. M. Kozłowski and R. Rałowski, The dielectric response with respect to the weight distribution of relaxation times, Journ. of Math. Chem., vol. 46, nr 4 (2009), pp. 1087-1102. (pdf).
  16. R. Rałowski, Sz. Żeberski, Complete nonmeasurability in regular families, Houston Journal of Mathematics, 34 (3) (2008), pp. 773-780, (pdf).
  17. J. Cichoń, M. Morayne, R. Rałowski, Cz. Ryll-Nardzewski, Sz. Żeberski, On nonmeasurable unions, Topology and its Applications, 154 (2007), pp.884-893, (pdf).
  18. R. Rałowski and M. Kozłowski, The Havriliak-Negami Dielectric Response in Time Domain, Polish J. Chem., Vol 79 (2005), 1353--1356.
  19. R. Gielerak and R. Rałowski, Statistical mechanics of Class of Anyonic Systems. The Rigorous Approach, J. of Nonlinear Math. Phys. Vol 11 (2004), 85--91.
  20. M. Kozłowski, R. Rałowski, H. Kołodziej, An Application of the Burr Function to the Description of Dielectric Relaxation Data in Frequency Domain, IEEE Trans. DEI. Vol 10 (2003), 256-259.
  21. R. Gielerak and R. Rałowski, Convergence of virial expansions for some anyonic-like systems, Proceedings of the Seminar on Stability Problems for Stochastic Models, Part I (Nałęczów, 1999). J. Math. Sci. (New York) 105 (2001), no. 6, 2555--2556.
  22. R. Rałowski, On the kernel of the Hermitian Form and Partition Function, Proceedings of 6th Int. School on Theoretical Physics, Symmetry and Structural Properties of Condensed Matter. Word Scientific, 2001.
  23. R. Gielerak and R. Rałowski, Wick Algebras Approach to Physics of 2D Systems, Proceedings of 5th Int. School on Theoretical Physics, Symmetry and Structural Properties of Condensed Matter. Word Scientific, 1999.
  24. R. Rałowski, On Wick algebras with additional twisted commutation relations, J. Phys. A 30 (1997),no. 9, 3235--3247.
  25. W. Marcinek R. Rałowski, On Wick algebras with braid relations, J. Math. Phys. 36(1995), no. 6, 2803--2812.,
  26. W. Marcinek and R. Rałowski, Particle operators from braided geometry, Quantum groups (Karpacz, 1994), 149--153, PWN, Warsaw, 1995. (MR 99k:81119 ).

Conference Proceedings:

Preprints: